首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
THE SYMMETRIES OF A NERVE-CONDUCTION EQUATION
被引:1
作者
:
VILLMANN, T
论文数:
0
引用数:
0
h-index:
0
机构:
KARL MARX UNIV,SEKT INFORMAT,O-7010 LEIPZIG,GERMANY
KARL MARX UNIV,SEKT INFORMAT,O-7010 LEIPZIG,GERMANY
VILLMANN, T
[
1
]
SCHIERWAGEN, A
论文数:
0
引用数:
0
h-index:
0
机构:
KARL MARX UNIV,SEKT INFORMAT,O-7010 LEIPZIG,GERMANY
KARL MARX UNIV,SEKT INFORMAT,O-7010 LEIPZIG,GERMANY
SCHIERWAGEN, A
[
1
]
机构
:
[1]
KARL MARX UNIV,SEKT INFORMAT,O-7010 LEIPZIG,GERMANY
来源
:
APPLIED MATHEMATICS LETTERS
|
1991年
/ 4卷
/ 06期
关键词
:
D O I
:
10.1016/0893-9659(91)90070-C
中图分类号
:
O29 [应用数学];
学科分类号
:
070104 ;
摘要
:
The infinitesimal operators of the symmetry group of a special nonlinear nerve conduction equation are determined.
引用
收藏
页码:33 / 36
页数:4
相关论文
共 3 条
[1]
SCHIERWAGEN AK, 1991, NONLINEAR WAVE PROCE, P107
[2]
A REDUCE PACKAGE FOR DETERMINING LIE SYMMETRIES OF ORDINARY AND PARTIAL-DIFFERENTIAL EQUATIONS
[J].
SCHWARZ, F
论文数:
0
引用数:
0
h-index:
0
SCHWARZ, F
.
COMPUTER PHYSICS COMMUNICATIONS,
1982,
27
(02)
:179
-186
[3]
SYMMETRIES OF DIFFERENTIAL-EQUATIONS - FROM SOPHUS LIE TO COMPUTER ALGEBRA
[J].
SCHWARZ, F
论文数:
0
引用数:
0
h-index:
0
SCHWARZ, F
.
SIAM REVIEW,
1988,
30
(03)
:450
-481
←
1
→
共 3 条
[1]
SCHIERWAGEN AK, 1991, NONLINEAR WAVE PROCE, P107
[2]
A REDUCE PACKAGE FOR DETERMINING LIE SYMMETRIES OF ORDINARY AND PARTIAL-DIFFERENTIAL EQUATIONS
[J].
SCHWARZ, F
论文数:
0
引用数:
0
h-index:
0
SCHWARZ, F
.
COMPUTER PHYSICS COMMUNICATIONS,
1982,
27
(02)
:179
-186
[3]
SYMMETRIES OF DIFFERENTIAL-EQUATIONS - FROM SOPHUS LIE TO COMPUTER ALGEBRA
[J].
SCHWARZ, F
论文数:
0
引用数:
0
h-index:
0
SCHWARZ, F
.
SIAM REVIEW,
1988,
30
(03)
:450
-481
←
1
→